Higher rank curved Lie triples

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/39209
ISSN:0025-5645OPAC
Parent Title (English):Journal of the Mathematical Society of Japan
Publisher:Mathematical Society of Japan (Project Euclid)
Type:Article
Language:English
Year of first Publication:2002
Release Date:2018/07/30
Volume:54
Issue:3
First Page:551
Last Page:564
DOI:https://doi.org/10.2969/jmsj/1191593908
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie